Lump on arm

Discussion in 'Morphine' started by ZepDoorsFloyd41, Oct 31, 2006.

  1. ZepDoorsFloyd41

    ZepDoorsFloyd41 Newbie

    Reputation Points:
    4
    Messages:
    40
    Joined:
    Aug 6, 2006
    Hey guys, so swim just got his 10mg immediate release Morphine tabs. And he banged them. Right as he was injecting, this big lump formed on his arm, about the size of a quarter in diameter. It doesnt hurt though. He might have missed the vein. But he thinks its because he decided to use a tourniquet for the first time, and, like the idiot he was, he forgot to loosen it/untie it before his shot.

    Ok then he shot a second time, in the other arm. He didnt use a tourniquet this time, and he knows he hit the vein. Everything was good. But then liek a couple minutes later, this smaller lump gradually appeared. Unlike the other lump, this lump is much smaller, and took some time to appear.

    Now he's thinking its the morphine doing this, there must be some fillers or gel inside it. He doesnt know. Any input on this is greatly appreciated. Thanks
     
  2. Forthesevenlakes

    Forthesevenlakes Platinum Member

    Reputation Points:
    1,408
    Messages:
    1,995
    Joined:
    Feb 26, 2006
    Well, any pill is going to have some fillers in it. Does the pill turn to gel when it is added to water? This kind of question seems to have been coming up alot lately in the forums, so maybe these threads could help. they dont deal with the lump per se, but they do talk a bit about injection techniques and some have links or ideas of where to look for more info on pill injection. Read up and stay safe, pills are not meant to be injected and as such most require filters and proper technique to avoid coming to any harm. Perhaps do not inject pills again until You has found a solid method for doing so, and invested in filters that will be able to remove all binders, generally the smaller the micron amount of the filter, the better.

    https://drugs-forum.com/threads/24497

    https://drugs-forum.com/threads/24257

    https://drugs-forum.com/threads/24441


    Really though, the best thing to do would be to see a doctor if the lumps do not go down in a few days, perhaps state that You injured swiyself on a rusty fence or something, if You does not want to state the truth. Some antibiotics couldnt hurt, just to be safe. Is You sure they are not blood blisters?
     
  3. ZepDoorsFloyd41

    ZepDoorsFloyd41 Newbie

    Reputation Points:
    4
    Messages:
    40
    Joined:
    Aug 6, 2006
    Hey thanks for the reply. Actually both lumps went away in about an hour or two. I was suprised it was that fast. The method he used to inject these morphine pills was the method that he has always has used before when inejcting pills. He mostly just injects Oxycontin, but this is the first time he has accuired Morphine and injected it. He wasnt sure if it was abscess, a blown vein, a collapsed vein, or whatever. But since it went away in about an hour (just a little soreness left now), he prolly suspects that its nothing to serious, and he will make sure he is more careful next time around.
     
  4. ZepDoorsFloyd41

    ZepDoorsFloyd41 Newbie

    Reputation Points:
    4
    Messages:
    40
    Joined:
    Aug 6, 2006
    Yeah theres been a big, red, blotchy spot on swims arm now. The spot is like 4 inches around, right on the bend of his arm where his shot was. Its not blood red, but a light flush red. Its like a light sunburnt color.
     
  5. lipglass

    lipglass Newbie

    Reputation Points:
    0
    Messages:
    8
    Joined:
    Oct 27, 2006
    I had the exact type of big light flushed red spot around the inside crook of the elbow - it went away by itself within 2-3 days I was told. Perhaps it was just irritation from SWIM's injecting in the general area?